# SDR ASAA2014082508967

- Difficulty date: August 25, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 41,086 hours, 15,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND AFT F/A EMERGENCY LIGHT SWITCH ON WITH NO EMERGENCY LIGHT ON.  ACFT GROUNDED. VERIFIED NO EMERGENCY LIGHTS ON.  CYCLED SWITCH OFF TO ON AND ACCOMPLISHED F/A EMERGENCY LIGHT OPS CHECK WITH SWITCH ON.  ACFT EMERGENCY LIGHTS CAME ON ON INSIDE AND OUTSIDE.  TURNED SWITCH TO OFF, ALL OPS NORMAL.  REF MM 33-41-00-720-801 AND 33-51-06-610-802.
